Bad reaction to Nux Vom??My 9 year old was constipated a couple of days ago so I gave her one dose of Nux Vom 30c. For the past 2 days she has been getting very bad stomach pains and diarrhoea a hour or 2 after eating. She has 2-3 rounds of it and then feels better until she eats another meal.
I don't think it's a stomach bug because she hasn't got a temperature and I am not feeling sick at all. Can nux vom give her such a bad reaction? And what can I do to help her?
Nikky10 on 2018-04-21
One antidote is the remedy coffee. You could try first having her drink some coffee and if that does not work buy the actual remedy and give her 3 pills of it . Coffee cruda 30 c.
Earlier constipation ? How many days with no
Movement? Does this happen often?
[Edited by simone717 on 2018-04-21 20:42:05]
♡ simone717 3 years ago
Yes the constipation happens often, usually for a few days. She has sensitive digestion and certain foods cause her to get constipated, such as dairy and peanuts. She can tolerate small amounts of these but sometimes she eats too much and gets constipated.
Nikky10 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.